304 0

BURES DISTANCE FOR alpha-COMPLETELY POSITIVE MAPS AND TRANSITION PROBABILITY BETWEEN P-FUNCTIONALS

Title
BURES DISTANCE FOR alpha-COMPLETELY POSITIVE MAPS AND TRANSITION PROBABILITY BETWEEN P-FUNCTIONALS
Author
허재성
Keywords
alpha-Completely positive map; Krein space; J-representation; Bures distance; Transition probability; P-functional
Issue Date
2015-02
Publisher
MATHEMATICAL SOC REP CHINA
Citation
TAIWANESE JOURNAL OF MATHEMATICS, v. 19, NO 1, Page. 159-174
Abstract
In this paper we discuss the Bures distance between alpha-CP maps on a C*-algebra and the transition probability between P-functionals on a *-algebra. We first review the notion of alpha-CP maps and the representation theorem associated to alpha-CP maps. Using the Krein space representation and the set of intertwiners between Krein space representations, we study the Bures distance between alpha-CP maps. We prove that the transition probability between P-functionals can be estimated by some functionals using J-representations on Krein spaces.
URI
http://journal.tms.org.tw/index.php/TJM/article/view/4068http://hdl.handle.net/20.500.11754/22452
ISSN
1027-5487; 2224-6851
DOI
10.11650/tjm.19.2015.4068
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE